Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having acne due to irregular periods and PCOS problem. Suggest treatment

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hello Doctor,

I have acne. And this is more because of my irregular periods and PCOS problem.
I have observed that i get acne before period dates and also 2 weeks or later after periods 1st date, and again when there is a delay in the next period.
I have had a bad history of irregular periods now since few years.
I lead a stressful work life and this could also be a reason.
My height is 5.2 & weight 70 kgs.

I am looking for some help and treatment for my acne. I am a little sensitive to allopathy creams/ointments. They are greasy and do not seem to suit me.

Can you please advise a good effective treatment for my acne problem.
Posted Thu, 14 Nov 2013 in Acne
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
details below

Detailed Answer:
There are two components of acne.
1. Blockadge of sebaceous glands.
2. Infection.
These two together cause the painful lesions of acne.
So you need treatment for both of these.
Creams are greasy but gel are very much suitable for face and you can use them.
Please try the following.
1. Faceclin gel in morning.
2. Nilac Ac gel in night, apply and keep for 2 hours and then wash. Regarding treatment of pcod better consult a gynaec. Let me know if you have an other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor